MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CORAIL2 LAT COXA VARA SIZE 16; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 CORAIL2 LAT COXA VARA SIZE 16; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L93716
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 08/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed an infection so the doctor did a one stage reimplantation with new components after a complete washout.No surgical delay.There was loosening at the bone to implant interface.Doi: (b)(6) 2019, dor: (b)(6) 2022, affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.

Brand Name
CORAIL2 LAT COXA VARA SIZE 16
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15241272
Report Number1818910-2022-16007
Device Sequence Number6456425
Product Code KWA
UDI-Device Identifier10603295168935
UDI-Public10603295168935
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K070554
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L93716
Device Catalogue Number3L93716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer09/02/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date09/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX60OD; ARTICULEZE M HEAD 36 MM +12; PINNACLE SECTOR II CUP 60 MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale